# SDR 9502382293

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Location: Aft Fus
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING DE-ICING AT GATE, EXPERIENCED AN APU FIRE WARNING IN THE COCKPIT.  THE APU WAS SHUT DOWN AND THE FIRE BOTTLE WAS DISCHARGED.  EVIDENCE OF FIRE WAS FOUND, THE FIRE BOTTLE WAS REPLACED AND THE APU WAS PLACED ON MEL.  THE APU WAS LATER REPLACED.
